# SDR CALA2013102992482

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,564 hours, 28,145 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN WITH NO WATER IN FWD LAVATORY.  AFTER SERVICE, WATER COMING OUT OF FUSELAGE DRAIN ON LT SIDE OF NOSE GEAR.  UPON INSPECTION OF ELECTRICAL COMPARTMENT, FOUND BLUE WATER & ICE REMNANTS IN SIDE RIBS ON LT SIDE OF NOSE GEAR BOX.  ICE AND CLEAN BLUE WATER IN LT NOSE GEAR TUNNEL.  REMOVED LAVATORY TANK COVER NO WATER IN LAVATORY OR AROUND TANK.  FILLED TANK WITH CLEAN WATER NO LEAKS NOTED.  FLUSHED TOILET NO LEAKS NOTED.  FILLED & PARTIAL CONT OF AMIS ITEM 5642003.  DRAINED LAVATORY THREE TIMES NO LEAKS NOTED IN FILL OR DRAIN LINES.  ACCOMPLISHED ECRA 2011-01000 IN DEPTH CLEANUP & SECURED BLANKETS.  OK FOR SERVICE DENMM 872 44.
